The Grothendieck-Riemann-Roch theorem for group scheme actions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 3, p. 415-458
@article{ASENS_1998_4_31_3_415_0,
     author = {K\"ock, Bernhard},
     title = {The Grothendieck-Riemann-Roch theorem for group scheme actions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {3},
     year = {1998},
     pages = {415-458},
     doi = {10.1016/s0012-9593(98)80140-7},
     zbl = {0951.14029},
     mrnumber = {99f:14010},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1998_4_31_3_415_0}
}
Köck, Bernhard. The Grothendieck-Riemann-Roch theorem for group scheme actions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 3, pp. 415-458. doi : 10.1016/s0012-9593(98)80140-7. http://www.numdam.org/item/ASENS_1998_4_31_3_415_0/

[At] M. F. Atiyah, Characters and cohomology of finite groups (Publ. Math. IHES, Vol. 9, 1961, pp. 23-64). | Numdam | MR 26 #6228 | Zbl 0107.02303

[AT] M. F. Atiyah and D. O. Tall, Group representations, λ-rings and the J-homomorphism (Topology, Vol. 8, 1969, pp. 253-297). | MR 39 #5702 | Zbl 0159.53301

[Ba] H. Bass, Algebraic K-theory (Math. Lecture Note Series, Benjamin, New York, 1968). | MR 40 #2736 | Zbl 0174.30302

[SGA6] P. Berthelot, A. Grothendieck and L. Illusie, Théorie des Intersections et Théorème de Riemann-Roch (Lecture Notes in Math., Vol. 225, Springer, New York, 1971). | MR 50 #7133 | Zbl 0218.14001

[Bo] R. Boltje, Mackey functors and related structures in representation theory and number theory, Report No. 327, Institut für Mathematik der Universität Augsburg, 1995.

[BV] M. Brion and M. Vergne, An equivariant Riemann-Roch theorem for complete, simplicial toric varieties (J. Reine Angew. Math., Vol. 482, 1997, pp. 67-92). | MR 98a:14067 | Zbl 0862.14006

[BC] D. Burns and T. Chinburg, Adams operations and integral Hermitian-Galois representations (Amer. J. Math., Vol. 118, 1996, pp. 925-962). | MR 98g:11126 | Zbl 0865.11076

[CNT] Ph. Cassou-Noguès and M. J. Taylor, Opérations d'Adams et Groupe des classes d'Algèbre de groupe (J. Algebra, Vol. 95, 1985, pp. 125-152). | MR 87a:11116 | Zbl 0603.12007

[CEPT] T. Chinburg, B. Erez, G. Pappas and M. J. Taylor, Riemann-Roch type theorems for arithmetic schemes with a finite group action (J. Reine Angew. Math., Vol. 489, 1997, pp. 151-187). | MR 98e:14006 | Zbl 0903.19001

[CR] C. W. Curtis and I. Reiner, Methods of representation theory with applications to finite groups and orders I (Pure Appl. Math., Wiley, New York, 1981). | MR 632548 | Zbl 0469.20001

[De] M. Demazure, Désingularisation des variétés de Schubert généralisées (Ann. Sci. École Norm. Sup., (4), Vol. 7, 1974, pp. 53-88). | Numdam | MR 354697 | MR 50 #7174 | Zbl 0312.14009

[SGA3] M. Demazure and A. Grothendieck, Schémas en Groupes I, II, III (Lecture Notes in Math., Vol. 151-152-153, Springer, New York, 1970). | MR 274459 | MR 43 #223a | Zbl 0207.51401

[EG] D. Edidin and W. Graham, Equivariant intersection theory, preprint, alg-geom/9603008. | MR 1614555 | Zbl 0940.14003

[FH] W. Fulton and J. Harris, Representation theory (Grad. Texts in Math., Vol. 129, Springer, New York, 1991). | MR 1153249 | MR 93a:20069 | Zbl 0744.22001

[FL] W. Fulton and S. Lang, Riemann-Roch algebra (Grundlehren Math. Wiss., Vol. 277, Springer, New York, 1985). | MR 801033 | MR 88h:14011 | Zbl 0579.14011

[FM] W. Fulton and R. Macpherson, Characteristic classes of direct image bundles for covering maps (Ann. of Math., Vol. 125, 1987, pp. 1-92). | MR 873377 | MR 88f:14015 | Zbl 0628.55010

[Gr] D. R. Grayson, Exterior power operations on higher K-theory (K-theory, Vol. 3, 1989, pp. 247-260). | MR 1040401 | MR 91h:19005 | Zbl 0701.18007

[Gro1] A. Grothendieck, Sur quelques propriétés fondamentales en théorie des intersections, Séminaire C. Chevalley, 2e année, Anneaux de Chow et applications, Secr. Math. Paris, 1958. | Numdam | MR 21 #5637

[Gro2] A. Grothendieck, Classes de Chern et représentations linéaires des groupes discrets, in J. Giraud et al., Dix exposés sur la cohomologie des schémas (Adv. Stud. Pure Math., North-Holland Publishing Company, Amsterdam, 1968, pp. 215-305). | MR 265370 | MR 42 #280 | Zbl 0198.26101

[EGA] A. Grothendieck and J. A. Dieudonné, Eléments de Géométrie Algébrique I (Grundlehren Math. Wiss., Vol. 166, Springer, New York, 1971) ; ...II, III, (Publ. Math. IHES, Vol. 8, 1961, Vol. 11, 1961, Vol. 17, 1963). | Numdam | MR 3075000 | Zbl 0203.23301

[Ha] R. Hartshorne, Algebraic geometry (Graduate Texts in Math., Vol. 52, Springer, New York, 1977). | MR 463157 | MR 57 #3116 | Zbl 0367.14001

[Hi] H. L. Hiller, λ-rings and algebraic K-theory (J. Pure Appl. Algebra, Vol. 20, 1981, pp. 241-266). | MR 604319 | MR 82e:18016 | Zbl 0471.18007

[J] J. C. Jantzen, Representations of algebraic groups (Pure Appl. Math., Vol. 131, Academic Press, Boston, 1987). | MR 899071 | MR 89c:20001 | Zbl 0654.20039

[Ke] M. Kervaire, Opérations d'Adams en Théorie des représentations linéaires des groupes finis (Enseign. Math., Vol. 22, 1976, pp. 1-28). | MR 417268 | MR 54 #5325 | Zbl 0335.20003

[Ko0] B. Köck, Das Lefschetz- und Riemann-Roch-Theorem in der höheren äquivarianten K-Theorie Dissertation, Regensburg, 1989. | Zbl 1137.14304

[Ko1] B. Köck, Chow motif and higher Chow theory of G / P (Manuscripta Math., Vol. 70, 1991, pp. 363-372). | MR 1092142 | MR 91m:14077 | Zbl 0735.14001

[Ko2] B. Köck, Das Adams-Riemann-Roch-Theorem in der höheren äquivarianten K-Theorie (J. Reine Angew. Math., Vol. 421, 1991, pp. 189-217). | MR 1129581 | Zbl 0731.19005

[Ko3] B. Köck, The Lefschetz theorem in higher equivariant K-theory (Comm. Algebra, Vol. 19, 1991, pp. 3411-3422). | MR 1135633 | MR 93g:19008 | Zbl 0760.14004

[Ko4] B. Köck, Higher K'-groups of integral group rings (K-Theory, Vol. 4, 1991, pp. 177-187). | MR 1140901 | MR 93a:19002 | Zbl 0752.16013

[Ko5] B. Köck, Shuffle products in higher K-theory (J. Pure Appl. Algebra, Vol. 92, 1994, pp. 269-307). | MR 1266349 | MR 95c:19001 | Zbl 0797.19003

[Ko6] B. Köck, The Grothendieck-Riemann-Roch theorem in the higher K-theory of group scheme actions Habilitationsschrift, Karlsruhe, 1995.

[Ko7] B. Köck, On Adams operations on the higher K-theory of group rings, in : G. Banaszak et al. (eds.), Algebraic K-theory (Poznań, 1995) (Contemp. Math., Vol. 199, Amer. Math. Soc., Providence, 1996, pp. 139-150). | MR 1409622 | Zbl 0857.19001

[Ko8] B. Köck, Adams operations for projective modules over group rings (Math. Proc. Cambridge Philos. Soc., Vol. 122, 1997, pp. 55-71). | MR 1443586 | MR 98g:13013 | Zbl 0884.19002

[Ko9] B. Köck, Operations on locally free classgroups, preprint, Karlsruhe, 1997. | MR 1709106 | Zbl 0980.11052

[Ko10] B. Köck, Riemann-Roch for tensor power, preprint, Karlsruhe, 1998. | MR 1759271 | Zbl 1006.14003

[KK1] B. Kostant and S. Kumar, The nil Hecke ring and cohomology of G/P for a Kac-Moody group G (Adv. Math., Vol. 62, 1986, pp. 187-237). | MR 866159 | MR 88b:17025b | Zbl 0641.17008

[KK2] B. Kostant and S. Kumar, T-equivariant K-theory of generalized flag varieties (J. Differential Geom., Vol. 32, 1990, pp. 549-603). | MR 1072919 | MR 92c:19006 | Zbl 0731.55005

[Kr] Ch. Kratzer, λ-Structure en K-théorie algébrique (Comment. Math. Helv., Vol. 55, 1980, pp. 233-254). | MR 576604 | Zbl 0444.18008

[La] A. Lascoux, Anneau de Grothendieck de la variété de drapeaux, in The Grothendieck Festschrift, vol. III (Progr. Math., Vol. 88, Birkhäuser, Boston, 1990, pp. 1-34). | MR 1106909 | MR 92j:14064 | Zbl 0742.14041

[Le] H. W. Lenstra, Grothendieck groups of abelian group rings (J. Pure Appl. Algebra, Vol. 20, 1981, pp. 173-193). | MR 601683 | MR 82g:16024 | Zbl 0467.16016

[Man] Y. I. Manin, Lectures on the K-functor in algebraic geometry (Russian Math. Surveys, Vol. 24, No. 5, 1969, pp. 1-89). | MR 265355 | MR 42 #265 | Zbl 0204.21302

[Mo] R. Morelli, The K theory of a toric variety (Adv. Math., Vol. 100, 1993, pp. 154-182). | MR 1234308 | MR 94j:14047 | Zbl 0805.14025

[Mum] D. Mumford, Geometric invariant theory (Ergeb. Math. Grenzgeb., Vol. 34, Springer, New York, 1965). | MR 214602 | MR 35 #5451 | Zbl 0147.39304

[Q] D. Quillen, Higher algebraic K-theory : I, in H. Bass (ed.), Algebraic K-Theory I (Seattle, 1972) (Lecture Notes in Math., Vol. 341, Springer, New York, 1973, pp. 85-147). | MR 338129 | MR 49 #2895 | Zbl 0292.18004

[Sn] V. P. Snaith, Invariants of representations, in J. F. Jardine and V. P. Snaith (eds.), Algebraic K-theory : Connections with geometry and topology (Lake Louise, 1987) (NATO Adv. Sci. Inst. Ser. C : Math. Phys. Sci., Vol. 279, Kluwer Acad. Publ., Dordrecht, 1989, pp. 445-508). | MR 1045857 | MR 91h:20010 | Zbl 0721.20004

[So] C. Soulé, Opérations en K-Théorie algébrique (Canad. J. Math., Vol. 37, No. 3, 1985, pp. 488-550). | MR 787114 | MR 87b:18013 | Zbl 0575.14015

[Su] H. Sumihiro, Equivariant completion II (J. Math. Kyoto Univ., Vol. 15, 1975, pp. 573-605). | MR 387294 | MR 52 #8137 | Zbl 0331.14008

[Ta] G. Tamme, The theorem of Riemann-Roch, in M. Rapoport, N. Schappacher and P. Schneider (eds.), Beilinson's conjectures on special values of L-functions (Perspect. in Math., Vol. 4, Academic Press, Boston, 1988, pp. 103-168). | MR 944993 | MR 89d:14013 | Zbl 0664.14004

[Tho] C. B. Thomas, Characteristic classes and the cohomology of finite groups (Cambridge Stud. Adv. Math., Vol. 9, Cambridge Univ. Press, Cambridge, 1986). | MR 878978 | MR 88f:20005 | Zbl 0618.20036

[Th1] R. W. Thomason, Absolute cohomological purity (Bull. Soc. Math. France, Vol. 112, 1984, pp. 397-406). | Numdam | MR 794741 | MR 87e:14018 | Zbl 0584.14007

[Th2] R. W. Thomason, Lefschetz-Riemann-Roch theorem and coherent trace formula (Invent. Math., Vol. 85, 1986, pp. 515-543). | MR 848684 | MR 87j:14028 | Zbl 0653.14005

[Th3] R. W. Thomason, Algebraic K-theory of group scheme actions, in W. Browder (ed.), Algebraic topology and algebraic K-theory (Princeton, 1983) (Ann. Math. Stud., Vol. 113, Univ. Press, Princeton, 1987, pp. 539-563). | MR 921490 | MR 89c:18016 | Zbl 0701.19002

[Th4] R. W. Thomason, Une formule de Lefschetz en K-théorie équivariante algébrique (Duke Math. J., Vol. 68, 1992, pp. 447-462). | MR 1194949 | MR 93m:19007 | Zbl 0813.19002

[Th5] R. W. Thomason, Les K-groupes d'un schéma éclaté et une formule d'intersection excédentaire (Invent., Math., Vol. 112, 1993, pp. 195-215). | MR 1207482 | MR 93k:19005 | Zbl 0816.19004

[We] C. A. Weibel, Homotopy algebraic K-theory, in M. R. Stein and R. K. Dennis (eds.), Algebraic K-theory and algebraic number theory (Honolulu, 1987) (Contemp. Math., Vol. 83, Amer. Math. Soc., Providence, 1989, pp. 461-488). | MR 991991 | MR 90d:18006 | Zbl 0669.18007